MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN MICROSENSOR BASIC KIT; ICP MICROSENSORS (3T)

INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN MICROSENSOR BASIC KIT; ICP MICROSENSORS (3T)
Model Number 626631US
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id (b)(4) broke in two parts while removing it from the patient.The provider was able to remove a 3cm piece as well as the distal portion of the microsensor but the sensor-tip along with 2 to 3cm of sensor remained in the patient¿s parenchyma.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The microsensor (id 626631us) was returned for evaluation.Device history record (dhr) - the product 626631us for lot 6234325 (sn (b)(6)), and the lot met specifications when released.Failure analysis - the issue of the complaint has been confirmed.Received catheter with no case or sensor.Multiple kinks and catheter stretched 101cm from connector.No testing was possible, catheter has to be intact in order to test.The root cause of the damage device could be determined as a mishandling of the catheter with excessive force.

Brand Name
CODMAN MICROSENSOR BASIC KIT
Common Device Name
ICP MICROSENSORS (3T)
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15710909
Report Number3013886523-2022-00492
Device Sequence Number5132108
Product Code GWM
UDI-Device Identifier10381780514473
UDI-Public10381780514473
Combination Product (Y/N)N
PMA/510(K) Number
K153347
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number626631US
Device Catalogue Number626631US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown